Translator Disclaimer
October 2018 Energy gaps for $p$-Yang-Mills fields over compact Riemannian manifolds
Zhen-Rong Zhou
Kodai Math. J. 41(3): 465-474 (October 2018). DOI: 10.2996/kmj/1540951247

Abstract

In this paper, an inequality of Simons type for $p$-Yang-Mills fields is established over compact Riemannian manifolds, and then, the energy gaps are obtained.

Citation

Download Citation

Zhen-Rong Zhou. "Energy gaps for $p$-Yang-Mills fields over compact Riemannian manifolds." Kodai Math. J. 41 (3) 465 - 474, October 2018. https://doi.org/10.2996/kmj/1540951247

Information

Published: October 2018
First available in Project Euclid: 31 October 2018

zbMATH: 07000579
MathSciNet: MR3870699
Digital Object Identifier: 10.2996/kmj/1540951247

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 3 • October 2018
Back to Top